# SDR 2006UALA01039

- Difficulty date: May 27, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 42,091 hours, 8,240 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH MARKING LIGHT MISSING FROM SEAT 3C.  REPLACED LIGHT ASSEMBLY, OPS C HECKS GOOD.  PROBABLE IMPACT BY CABIN OCCUPANT.
